# SDR SWAA2025122253871

- Difficulty date: December 19, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 74,384 hours, 39,298 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Clamp
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR HAS A LOOSE RETENTION GIRT BAR CLAMP.  ADJUSTED FWD SERVICE DOOR GIRT BAR CLAMPS PER SIP.
